Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/762

Title: Two properties of stochastic KPP equations: ergodicity and pathwise property
Authors: Oksendal, B.
Vage, G.
Zhao, Huaizhong
Issue Date: 2000
Abstract: In this paper we study the random approximate travelling wave solutions of the stochastic KPP equations. Two new properties of the stochastic KPP equations are obtained. We prove the ergodicity that for almost all sample paths, behind the wavefront x = gammat, the lower limit of 1/t integral (t)(0) u(s, x) ds as t --> infinity is positive, and ahead of the wavefront, the limit is zero. In some cases, behind the wavefront, the limit of 1/t integral (t)(0) u(s, x) ds as t --> infinity exists and is positive almost surely. We also prove that behind the wavefront, for almost every omega, the solution of some special stochastic KPP equations converges to a stationary trajectory of the corresponding stochastic differential equation. In front of the wavefront, the solution converges to 0, which is another stationary trajectory of the corresponding SDE. We also study the space derivative of the solution for large times. We show that away from the wavefront, for almost all large t the solution is flat in the x-direction for almost all sample paths.
Description: This is a pre-print. The definitive version: Oksendal, B., Vage, G. and Zhao, H.Z., 2001. Two properties of stochastic KPP equations: ergodicity and pathwise property. Nonlinearity, 14(3), pp. 639-662.
URI: https://dspace.lboro.ac.uk/2134/762
Appears in Collections:Pre-prints (Maths)

Files associated with this item:

File Description SizeFormat
00-23.pdf269.63 kBAdobe PDFView/Open

 

SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.